# SDR UALA2010042301356

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 72,859 hours, 11,896 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260019
- Part serial: 4231
- Condition: Leaking
- Location: Flt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT WING, OTBD FLIGHT SPOILER ACTUATOR FAILED.  ACTUATOR LEAKING FROM GLAND NUT TO BODY SEAM.  REPLACED ACTUATOR, OP CHK GOOD, NO LEAKS.
